MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TREK BONE LESION BIOPSY KIT; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. TREK BONE LESION BIOPSY KIT; BIOPSY INSTRUMENT
Catalog Number TKL1106
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a bone biopsy procedure using the trek bone lesion kit.During the procedure, the device package did not include an ejector guide.It was further reported that it will readily puncture the operator's skin and cause contamination or infection.The current status of the patient is unknown.

Brand Name
TREK BONE LESION BIOPSY KIT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CAREFUSION MANNFORD
400 foster rd
mannford OK 74044
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24950189
Report Number2020394-2026-00996
Device Sequence Number21358651
Product Code KNW
UDI-Device Identifier00801741201448
UDI-Public(01)00801741201448
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K213896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTKL1106
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown